# SDR MALA965257

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3038 - ON CLIMB-OUT FROM MSP, THE RIGHT GEAR INTRANSIT LIGHT WAS SLOW TO EXTINGUISH AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT OUTBOARD GEAR POSITION SWITCH.  ALL CHECKS SATISFACTORY.  (M)
